If you need an accessible version of this item please contact JSTOR User Support

Compactness Theorems for Finitely-Many-Valued Sentential Logics

George Weaver
Studia Logica: An International Journal for Symbolic Logic
Vol. 37, No. 4 (1978), pp. 413-416
Published by: Springer
Stable URL: http://www.jstor.org/stable/20014920
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Compactness Theorems for Finitely-Many-Valued Sentential Logics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[413]
    [413]
  • Thumbnail: Page 
414
    414
  • Thumbnail: Page 
415
    415
  • Thumbnail: Page 
416
    416